# SDR IXXA10WSAP015S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Rt Wing
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CORROSION ON RT WING LOWER SURFACE L/E PANEL 621AFB SUPPORT FRAME AT STATION LES1070.  REMOVED FASTENER’S AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMIT’S. CLEANED, TREATED, PRIMED AND PAINTED AREA.  REINSTALLED FASTENER’S IAW SRM 51-40-02 REV 101, SRM 51-20-01 REV 101, AND SRM 57-41-09 FIGURE 101, REV 101.
